had 1st af after m/c now bleeding again please help
i posted this question on the maternal & child forum but only got 1 reply so i wondered if anyone on this forum could help. i had a m/c on the 28th feb i ended up with an infection and was put on antibiotics i started ttc as soon as i had finished the course of antibiotics and the bleeding had stopped, it took me 7wks to get my first period which arrived on the 21st april and lasted till the 28th it wasnt heavy or painful like i expected it was just like any other period then on the 3rd may i started bleeding again its not heavy its lighter than a period but its dark red/ brown in colour(sorry tmi) and im still bleeding slightly today, is this normal after a m/c any advice would be appreciated. thankyou
after my miscarraige (miscarriage), I had normal pregnancies. I never had really heavy or cramping periods like the doctor said may happen. I didnt even need a procedure, everything left my body on its own. good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.